RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2017, Volume 14, Pages 620–628 (Mi semr810)  

Mathematical logic, algebra and number theory

Some classical number sequences in control system design

A. V. Chekhonadskikh

Novosibirsk State Technical University, pr. K. Marx, 20, 630073, Novosibirsk, Russia

Abstract: Algebraic tools of LTI control systems design need graphical and analytical structures which depend on dimension of their control parameter space. Essential elements for optimal low-order control systems are the least stable system poles, i.e. the rightmost on the complex plane characteristic roots. Their mutual location is described by critical root diagrams; the algebraic design procedure uses the root polynomials, i.e. factors of characteristic polynomials, which involve only the rightmost poles. From a theoretical point of view it is important to know the dependence between control space dimension and numbers of arising object sets and their asymptotics; they are represented by Fibonacci numbers and partial sums of Euler partitions. From a practical design point of view we need complete lists of required diagrams and polynomials; so we specify the recursive procedure to build a root polynomial list for each control parameter dimension.

Keywords: LTI control systems, system pole, relative stability, Hurwitz function, critical root diagram, root polynomial, Fibonacci numbers, Euler partitions.

DOI: https://doi.org/10.17377/semi.2017.14.053

Full text: PDF file (662 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 511.623.3
MSC: 34E10,49N35
Received February 20, 2017, published July 11, 2017
Language:

Citation: A. V. Chekhonadskikh, “Some classical number sequences in control system design”, Sib. Èlektron. Mat. Izv., 14 (2017), 620–628

Citation in format AMSBIB
\Bibitem{Che17}
\by A.~V.~Chekhonadskikh
\paper Some classical number sequences in control system design
\jour Sib. \`Elektron. Mat. Izv.
\yr 2017
\vol 14
\pages 620--628
\mathnet{http://mi.mathnet.ru/semr810}
\crossref{https://doi.org/10.17377/semi.2017.14.053}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000407792200053}


Linking options:
  • http://mi.mathnet.ru/eng/semr810
  • http://mi.mathnet.ru/eng/semr/v14/p620

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:78
    Full text:12
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020